# SDR HALA2010072100315

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,506 hours, 6,174 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 285T0014104
- Part serial: D03546
- Condition: Malfunctioned
- Location: Rudder
- Part time: 32,506 hours, 6,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM  - ATB - RUDDER RATIO LIGHT CAME ON JUST AFTER TAKEOFF.  REMOVED & REPLACED RT RUDDER RATIO CHANGER UNIT PER AMM27-09-00-022-003 TEST OK, NO FAULT NOTED.
